On the K-theory of the classifying space of a discrete group.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 319-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__292_2_164916,
author = {Alejandro Adem},
title = {On the {K-theory} of the classifying space of a discrete group.},
journal = {Mathematische Annalen},
pages = {319--328},
year = {1992},
volume = {292},
number = {2},
zbl = {0761.55012},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164916/}
}
Alejandro Adem. On the K-theory of the classifying space of a discrete group.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 319-328. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164916/